Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 17, NWS Miami, FL

March 6, 2016

NWS Miami, FL issued this small craft advisory at Mar 6, 2016, 3:53 AM EST. It took effect at Mar 6, 2016, 12:00 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 6, 2016, 3:53 AM EST (08:53 UTC)
In effect from
Mar 6, 2016, 12:00 PM EST
Expired
Mar 10, 2016, 7:00 PM EST
In force
4 days
Issued by
NWS Miami, FL

The text

As transmitted.

763 
WHUS72 KMFL 060853
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
353 AM EST SUN MAR 6 2016

AMZ650-651-670-671-061700-
/O.NEW.KMFL.SC.Y.0017.160306T1700Z-160307T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
353 AM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 1 PM EST MONDAY.

* WINDS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET ALONG THE GULF STREAM DEVELOPING
  THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
13 follow-up statements
086 
WHUS72 KMFL 061419
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
919 AM EST SUN MAR 6 2016

AMZ650-651-670-671-071000-
/O.CON.KMFL.SC.Y.0017.160306T1700Z-160307T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
919 AM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 PM
EST MONDAY...

* WINDS...NORTH-NORTHEAST INCREASING TO AROUND 20 KNOTS THIS
  AFTERNOON BECOMING EAST LATE TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET ALONG THE GULF
  STREAM THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
114 
WHUS72 KMFL 062134
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
434 PM EST SUN MAR 6 2016

DEFAULT OVERVIEW SECTION
AMZ650-651-670-671-071200-
/O.EXT.KMFL.SC.Y.0017.000000T0000Z-160308T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
434 PM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS...NORTH-NORTHEAST INCREASING TO AROUND 20 KNOTS THIS
  AFTERNOON BECOMING EAST LATE TONIGHT THROUGH TUESDAY NIGHT.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET ALONG THE GULF STREAM
  TONIGHT AND REMAINING AT 7 FEET THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
572 
WHUS72 KMFL 070340
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1040 PM EST SUN MAR 6 2016

AMZ610-071145-
/O.EXB.KMFL.SC.Y.0017.000000T0000Z-160307T1400Z/
LAKE OKEECHOBEE-
1040 PM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST MONDAY. 

* WINDS...NORTH-NORTHEAST AROUND 20 KNOTS BECOMING EAST LATE
  TONIGHT.

 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-071145-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160308T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1040 PM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...NORTH-NORTHEAST WINDS 20 TO 25 KNOTS BECOMING EAST LATE TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET ALONG THE GULF STREAM THROUGH
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
784 
WHUS72 KMFL 071020
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
520 AM EST MON MAR 7 2016

AMZ610-071130-
/O.CAN.KMFL.SC.Y.0017.000000T0000Z-160307T1400Z/
LAKE OKEECHOBEE-
520 AM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ650-651-670-671-071830-
/O.EXT.KMFL.SC.Y.0017.000000T0000Z-160309T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
520 AM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET ALONG THE GULF STREAM IN THE
  ATLANTIC WATERS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
353 
WHUS72 KMFL 072028
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EST MON MAR 7 2016

AMZ650-651-670-671-090000-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160309T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
328 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
169 
WHUS72 KMFL 081957
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EST TUE MAR 8 2016

GMZ676-090400-
/O.EXB.KMFL.SC.Y.0017.000000T0000Z-160310T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
257 PM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST WEDNESDAY. 

* WINDS...EAST WINDS AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-090400-
/O.EXT.KMFL.SC.Y.0017.000000T0000Z-160310T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
257 PM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
154 
WHUS72 KMFL 090259
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
959 PM EST TUE MAR 8 2016

AMZ650-651-670-671-GMZ676-091500-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160310T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
959 PM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
707 
WHUS72 KMFL 090842
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
342 AM EST WED MAR 9 2016

AMZ630-100400-
/O.EXB.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
BISCAYNE BAY-
342 AM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THURSDAY. 

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-GMZ676-100400-
/O.EXT.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
342 AM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
189 
WHUS72 KMFL 092042
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
342 PM EST WED MAR 9 2016

DEFAULT OVERVIEW SECTION
AMZ610-GMZ656-657-101200-
/O.EXB.KMFL.SC.Y.0017.000000T0000Z-160310T1800Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
342 PM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THURSDAY. 

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 4 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-GMZ676-101200-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
342 PM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS DECREASING TO AROUND 20 KNOTS
  THURSDAY MORNING.

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
225 
WHUS72 KMFL 100912
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
412 AM EST THU MAR 10 2016

AMZ610-GMZ656-657-101015-
/O.CAN.KMFL.SC.Y.0017.000000T0000Z-160310T1800Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
412 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CRITERIA AND
ARE EXPECTED TO REMAIN 15 KNOTS OR LESS.

$$

AMZ630-650-651-670-671-GMZ676-110000-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
412 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...EAST WINDS 20 TO 25 KNOTS, DECREASING TO 15 TO 20 KNOTS
  THIS EVENING.

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
644 
WHUS72 KMFL 101504
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1004 AM EST THU MAR 10 2016

AMZ630-650-651-670-671-GMZ676-102315-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1004 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...EAST WINDS 20 TO 25 KNOTS... DECREASING TO 15 TO 20 
  KNOTS THIS EVENING. 

* WAVES/SEAS...SEAS UP TO 6 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
684 
WHUS72 KMFL 102039
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EST THU MAR 10 2016

DEFAULT OVERVIEW SECTION
AMZ630-650-651-670-671-GMZ676-110000-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
339 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...EAST WINDS 20 AROUND KNOTS DECREASING TO 15 TO 20 KNOTS
  LATE THIS EVENING.

* WAVES/SEAS...SEAS UP TO 6 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
537 
WHUS72 KMFL 110021
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EST THU MAR 10 2016

AMZ630-650-651-670-671-GMZ676-110130-
/O.EXP.KMFL.SC.Y.0017.000000T0000Z-160311T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
721 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

GUSTY WINDS OF 15 TO 20 KNOTS WILL CONTINUE. SMALL CRAFT SHOULD
EXERCISE CAUTION.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 12:59 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 6, 12:59 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1259 AM EST SUN MAR 6 2016

.AVIATION...
ISOLATED SHOWERS LINGER NEAR THE SOUTHEAST COAST...WITH A FEW IN
VICINITY OF FLL AS OF 06Z. VCSH WERE KEPT FOR THE BROWARD AND
MIAMI DADE TERMINALS FOR A FEW MORE HOURS TONIGHT. A FRONT PUSHES
THROUGH AROUND SUNRISE FROM NORTH TO SOUTH ENDING SHOWER CHANCES.
BEHIND THE FRONT SURFACE WINDS WILL BE FROM NNW IN THE MORNING
VEERING TO NNE AND EVENTUALLY NE BY AFTERNOON AS SPEEDS INCREASE.

VFR CONDITIONS PREVAIL THROUGH THE PERIOD EXCEPT FOR BRIEF
PERIODS OF MVFR AT THE SOUTHEAST TERMINALS AS ISOLATED SHOWERS AND
PATCHES OF STRATOCU WITH BASES NEAR FL025 TO FL030 MOVE OVERHEAD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  63  78  66 /  10  10   0   0
FORT LAUDERDALE  80  66  78  69 /  10  10   0  10
MIAMI            81  64  79  67 /  10  10   0  10
NAPLES           78  56  81  60 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

KSCHARF
Hazardous weather outlook, Mar 5, 5:18 PM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
518 PM EST SAT MAR 5 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
061030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
518 PM EST SAT MAR 5 2016

...RIP CURRENT RISK INCREASING ALONG ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS THROUGH THIS
EVENING MAINLY ACROSS BISCAYNE BAY AND THE ADJACENT MIAMI DADE WATERS.

RIP CURRENTS: THE RISK OF RIP CURRENTS WILL BE INCREASING TONIGHT
BECOMING MODERATE ALONG THE ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG HIGH PRESSURE WILL BUILD OVER THE EASTERN UNITED STATES AND
WESTERN ATLANTIC THIS WEEKEND INTO EARLY NEXT WEEK. THIS WILL LEAD
TO A GRADUAL INCREASE IN NORTH AND THEN NORTHEAST TO EAST WINDS
STARTING SUNDAY PARTICULARLY ACROSS THE ATLANTIC WATERS AND THE
OFFSHORE GULF WATERS. THESE FRESH EASTERLY BREEZES OF AROUND 15
TO 20 KNOTS WILL LAST THROUGH MUCH OF THE WEEK. ALONG WITH THE
INCREASE IN WINDS WAVES WILL BE INCREASING TO 6 FT OR GREATER
SUNDAY AFTERNOON AND REMAIN HIGH THROUGH MUCH OF THE WEEK.

ADDITIONALLY, A MODERATE NORTHEAST SWELL OF 2 TO 4 FEET WILL IMPACT
THE PALM BEACH WATERS FROM LATE SUNDAY THROUGH MONDAY AND REMAIN
IN THE 1 TO 3 FEET RANGE THROUGH THE MIDDLE OF THE WEEK. THIS SAME
SWELL WILL IMPACT THE BROWARD AND MIAMI DADE WATERS BUT RUN ABOUT
A FOOT LOWER OR SO.

THEREFORE, BOATING CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL
VESSELS FOR MUCH OF THE WEEK.

ADDITIONALLY, THE RIP CURRENT RISK WILL INCREASE TO HIGH ALONG
THE ATLANTIC BEACHES BEGINNING SOMETIME SUNDAY AFTERNOON OR
EVENING AND LIKELY REMAIN HIGH THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:40 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach8 days

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.